| Model Number |
9740 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
Event or Problem Description
The customer reported that he dropped his contour next link meter after which his blood glucose readings were not being stored in the memory of the meter.There was no allegation of an adverse event.The customer was advised to return the meter for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, a device history record was reviewed for the suspected contour next link meter and no manufacturing anomalies were found.